# SDR 1218342112107

- Difficulty date: October 4, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR3212
- Part serial: 442
- Condition: Failed
- Location: Cargo Aby
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE LIGHT REMAINED OFF DURING SMOKE DETECTION TEST.  REMOVED AND REPLACED SMOKE DETECTOR.
